# SDR SWAA2023061960545

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 48,717 hours, 25,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA NOTIFIED OF AFT CHARGE STRIP ON BOTH SIDES OF AISLE NOT SECURED<[01] RESECURED PHOTOLUMINESCENT STRIPS AT AFT CABIN BOTH SIDES OF AISLE AMM 33-51-15
